Suboxone will put you into precipitated w/d if you begin the induction before going into severe w/d. You need to score at least a 26 on the COWS (clinical opioid w/d scale) worksheet. You will find INDUCTION suggestions and a link to the COWS worksheet on the following link in the INDUCTION section. Hope that helps.
actually... taking the subutex before severe withdrawal WILL NOT make you sick like suboxone. it works alot better. i was doing OC 80s everyday, atleast 7 a day..for about a year... and 1 morning..i did my last OC around 7am... did the subutex around 1pm..and nothing happened. been taking subutex for the last 4 days and feel fine. going to stop taking it tonight. but it totally does not make you sick like suboxone
I did a bunch of research prior to taking subutex for dependency on morphine and oxycodone. I read differing ideas, and mostly read that unlike suboxone you can take subutex before W/Ds set in. THIS IS WRONG!! I took 8 mg of subutex after about 16 hours since last MS dose. Prior to taking the subutex, I was in mild discomfort from detoxes, but I was not in severe detoxes which I know well from previous detoxes. I took the subutex and within one hour I was in the most sever painful detoxes I have ever experienced. Moral of the story: wait until you are really Really sick to take subutex. I wish I had read this before I just went through that. Ugh.
I did the same thing and I just went through the worst withdrawal in my entire life
My pain consultant put me onto the 70mcg Subutex patch after I had taken my last oxycontin tablet (70mcg 2x daily). And I had absolutely no idea of what was to come, and that this was going to put me into the worst withdrawal ever. Coming off a combination of fentanyl, Oramorph, and Zomorph using just Co-Codamol 30/500mgs (thankfully given to me by my mother) the previous year was a doddle compared to switching from Oxycontin to Subutex. I was at one point crying and gibbering like a 3 year old or someone that had advanced dementia. I was seeing faces in pictures and I was terrified of them. My husband thought I was mad when I told him to take all the pictures off the wall. I was completely all over the show, both physically and mentally. And of course the Co-Codamols I was once again taking every 4 hrs to help ease the withdrawals weren't doing a thing, because the buprenorphine binding to my opioid receptors was blocking the action of the codeine.
Obviously I didn't know this at the time. My consultant had not warned me about any of this. Nor had he given me any buprenorphine subs whilst the patch got in to my system to manage my pain
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.